Hausdorff-besicovitch dimension of brownian motion paths

Henry P. McKean

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)229-234
Number of pages6
JournalDuke Mathematical Journal
Volume22
Issue number2
DOIs
StatePublished - 1955

Fingerprint

Hausdorff Dimension
Brownian motion
Path

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Hausdorff-besicovitch dimension of brownian motion paths. / McKean, Henry P.

In: Duke Mathematical Journal, Vol. 22, No. 2, 1955, p. 229-234.

Research output: Contribution to journalArticle

McKean, Henry P. / Hausdorff-besicovitch dimension of brownian motion paths. In: Duke Mathematical Journal. 1955 ; Vol. 22, No. 2. pp. 229-234.
@article{a5d5652bc6644981a9860ede9190e4df,
title = "Hausdorff-besicovitch dimension of brownian motion paths",
author = "McKean, {Henry P.}",
year = "1955",
doi = "10.1215/S0012-7094-55-02223-7",
language = "English (US)",
volume = "22",
pages = "229--234",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "2",

}

TY - JOUR

T1 - Hausdorff-besicovitch dimension of brownian motion paths

AU - McKean, Henry P.

PY - 1955

Y1 - 1955

UR - http://www.scopus.com/inward/record.url?scp=84972521804&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972521804&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-55-02223-7

DO - 10.1215/S0012-7094-55-02223-7

M3 - Article

VL - 22

SP - 229

EP - 234

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 2

ER -